# SDR ASAA2018062505169

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,518 hours, 9,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN,  L1 DOOR HAD SEVERAL LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
